# SDR 96ZZZM228

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Arm
- Part number: 39552501
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT 549 - ATL-ATL - AIR RETURN, ON TAKEOFF THE LEFT GEAR UNSAFE AND GEAR DOOR WARNING LIGHTS ON.  RECYCLED GEAR AND GOT THREE GREEN WITH GEAR DOORS CLOSED.  FOUND LEFT MLG DOOR SEQUENCE ARM BROKEN, REPLACED ARM AND PERFORMED MLG MECHANICAL CONTROL PUSH PULL CABLE RIG CHECK PER MM 52-31-0 PARA 3B.  SYSTEM OPS CHECK GOOD.  (M)
